# SDR YENA2022111101115

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N3065J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55120
- Aircraft time: 3,523 hours, 1,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1303,  AFT LEFT SERVICE DOOR SLIDE WILL NOT ARM. LEVER FORMED ( ESCAPE SLIDE ); PER A220-ISI-52-10-001 RETURNED EOAM LEVER BACK TO NORMAL POSITION. OPS CHECK OK.
